# SDR FDEA201603020804

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N200348H
- Part serial: 000568
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK ZONE 60 RT WING INBD FLAP PANEL HAS TOOLING MARK ON AFT END OF PANEL, BETWEEN SCREW HOLES.  COMPLIED WITH EA F-5750-T0323339 PT 1 DATED 02 18 16.  WINGS, FLIGHT SURFACES, RT WING MAIN FLAP TOOLING MARK & BLEND.  REF FAA FORM 8100-9 DATED 02 11 2016 FOR APPROVAL.  MAJOR REPAIR CAT B.
